# SDR UPS01834855

- Difficulty date: February 3, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 2610 · Detection System
- Part: Socket
- Condition: Inoperative
- Location: Indicator Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, LOADING CARGO SMOKE DET SYSTEM WOULD NOT TEST.  BAD LIGHT SOCKET.  REMOVED AND REPLACED TEST LAMP ASSY BASE, OPS CHECKS NORMAL.
